MAUDE Adverse Event Report: ETHICON INC. TVT W/ABDOMINAL GUIDES 1 PACK; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. TVT W/ABDOMINAL GUIDES 1 PACK; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810041A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2005 and mesh was implanted, concurrently with dilation and curettage, endometrial ablation, and cystoscopy.It was reported that she experienced pain following the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/10/2023.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This event was previously submitted under ethicon mdr summary reporting exemption e2013037.Initial psr reporting period: august 1, 2016 through september 30, 2016 psr submission number: (b)(4).Psr report identifier: (b)(6).All event details will now be captured via emdr report number 2210968-2023-08725.

Brand Name
TVT W/ABDOMINAL GUIDES 1 PACK
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18108349
Report Number2210968-2023-08725
Device Sequence Number17567292
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Catalogue Number810041A
Device Lot Number1275447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale